MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PROXIS¿ URETERAL ACCESS SHEATH

C.R. BARD, INC. (COVINGTON) -1018233 PROXIS¿ URETERAL ACCESS SHEATH
Model Number 231045
Medical Device Problem Codes Accessory Incompatible (1004); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the flexible mirror was unable to be inserted into the access sheath.The user stated that for another product of the same size, there was no problem.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was unconfirmed as the reported failure could not be reproduced.Photo samples were submitted by the customer which showed the hub separated from the rest of the sample; the complaint defect could not be evaluated based on the photos.The used access sheath was returned without the packaging.Visual inspection noted the sample had been used as some residue was left on and in the access sheath.No other defects were noted other than the separated hub.The proximal and distal inner diameter were measured with a pin gage and found to be 0.131" and 0.128", respectively.The hub dimensions measured 0.0167" and 0.134" and each end.All measurements were within specifications.The 0.128" mandrel passed through the sheath with no resistance, confirming clear passage.The device was used for treatment purposes.The device history record review was not required as the reported event was unconfirmed.The label/packaging review was not required as the reported event was unconfirmed.The actual/suspected device was inspected.

Brand Name
PROXIS¿ URETERAL ACCESS SHEATH
Common Device Name
URETERAL ACCESS SHEATH
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key13534781
Report Number1018233-2022-00619
Device Sequence Number5148207
Product Code FED
UDI-Device Identifier00801741101694
UDI-Public(01)00801741101694
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2024
Device Model Number231045
Device Catalogue Number231045
Device Lot NumberBMFTFM08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2022
Supplement Date Received by Manufacturer05/20/2022
Initial Report FDA Received Date02/15/2022
Supplement Report FDA Received Date06/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown